Advertisement

Journal of Mathematical Sciences

, Volume 137, Issue 1, pp 4549–4554 | Cite as

Almost sure central limit theorem without logarithmic sums

  • A. I. Martikainen
Article

Abstract

We investigate possible rates of convergence in the almost sure central limit theorem for sums of independent random variables and martingales. Bibliography: 9 titles.

Keywords

Central Limit Theorem Independent Random Variable Power Rate Summation Method Impossible Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Petrov, Sums of Independent Random Variables [in Russian], Nauka, Moscow (1972).Google Scholar
  2. 2.
    A. I. Martikainen, “The strong law of large numbers for ruled sums,” Vestnik Leningrad. Univ., No. 1, 56–65 (1977).Google Scholar
  3. 3.
    G. A. Brosamler, “An almost everywhere central limit theorem,” Math. Proc. Cambridge Philos. Soc., 104, 561–574 (1988).MATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    P. Schatte, “On strong versions of the central limit theorem,” Math. Nachr., 137, 249–256 (1988).MATHMathSciNetGoogle Scholar
  5. 5.
    U. Einmahl and D. M. Mason, “Darling—Erdös theorems for martingales,” J. Theoret. Probab., 12, 437–460 (1989).MathSciNetCrossRefGoogle Scholar
  6. 6.
    M. Atlagh, “Théorème central limite prescue sûr et loi du logarithme ité ré pour des sommes de variables aléatoires indépendantes,” C. R. Acad. Sci. Paris Sér. I Math., 316, 929–933 (1993).MATHMathSciNetGoogle Scholar
  7. 7.
    I. Berkes and H. Dehling, “Some limit theorems in log density,” Ann. Probab., 21, 1640–1670 (1993).MATHMathSciNetGoogle Scholar
  8. 8.
    I. Berkes and E. Csáki. “A universal result in almost sure central limit theorem,” Stochastic Process. Appl., 94, 105–134 (2001).MATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    A. I. Martikainen, “On rate of convergence in almost sure central limit theorem,” Teor. Veroyatn. Mat. Statist., 66, 77–81 (2002).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • A. I. Martikainen
    • 1
  1. 1.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations